MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DISPOSABLE PULLBACK SLED FOR MOTORDRIVE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION DISPOSABLE PULLBACK SLED FOR MOTORDRIVE; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H749A70200
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2020
Type of Reportable Event Malfunction
Event or Problem Description
Middle-aged male with history of coronary artery disease (cad), undergoing an angioplasty and percutaneous coronary intervention (pci).The sled would not record.It was unplugged and it worked fine manually.No known harm to the patient.

Brand Name
DISPOSABLE PULLBACK SLED FOR MOTORDRIVE
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10513940
Report Number10513940
Device Sequence Number2555159
Product Code DQK
UDI-Device Identifier08714729228684
UDI-Public(01)08714729228684(17)210428(10)S1005591
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/25/2020
Report Date (Section F) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749A70200
Device Lot NumberS1005591
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/10/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/25/2020